A Dimensional CLT for Non-Central Wilks’ Lambda in Multivariate Analysis

Wood, Andrew T. A., Butler, Ronald W. . Scandinavian Journal of Statistics 2004. 31 (4) :585-601

Locate this article in:

Bibtex

@article{CIS-462211,
  Author = {Wood, Andrew T. A. and Butler, Ronald W.},
  Title = {A Dimensional CLT for Non-Central Wilks’ Lambda in Multivariate Analysis},
  Journal = {Scandinavian Journal of Statistics},
  Volume = {31},
  Number = {4},
  Year = {2004},
  Pages = {585--601},
  Keywords = {}
}

Similar articles